# SDR RRXA000233

- Difficulty date: November 19, 1999
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND CORROSION DAMAGE TO A-PIT DOOR JAM TORQUE BOX FROM STA. 280 TO STA. 360.DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RETURNED AIRCRAFT TO SERVICE IAW FAA APPROVED DER ENGINEERING SKETCH EO 99-186 WITH APPROVED 8110-3 DATED 11/16/99.(CORROSION DAMAGE REPORTED IN EWA CORROSION PROGRAM)
